UM
Affiliated with RCfalse
Status已發表Published
A Linearized Compact ADI Scheme for Semilinear Parabolic Problems with Distributed Delay
Qin, Hongyu1; Wu, Fengyan2,3; Zhang, Jiwei4; Mu, Chunlai5
2021-04-01
Source PublicationJournal of Scientific Computing
ISSN0885-7474
Volume87Issue:1
Abstract

Effective compact alternating direction implicit (ADI) schemes are developed for solving the semilinear parabolic problems with distributed delay. Solvability, convergence and stability of the proposed linearized schemes are studied. After that, the schemes are applied to simulate several biological models. It is shown that the obtained numerical schemes produce better convergent results than the usual ADI method, without increasing extra computational cost. The numerical results fit well the theoretical findings.

KeywordCompact Adi Scheme Convergence Semilinear Parabolic Problems With Distributed Delay Stability
DOI10.1007/s10915-021-01441-y
URLView the original
Indexed BySCIE
Language英語English
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000626524400001
Scopus ID2-s2.0-85102026972
Fulltext Access
Citation statistics
Cited Times [WOS]:2   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionUniversity of Macau
Corresponding AuthorWu, Fengyan
Affiliation1.School of Mathematics and Statistics, Wuhan University, Wuhan, 430072, China
2.College of Mathematics and Statistics, Chongqing University, Chongqing, 401331, China
3.Department of Mathematics, University of Macau, Macao
4.School of Mathematics and Statistics, and Hubei Key Laboratory of Computational Science, Wuhan University, Wuhan, 430072, China
5.College of Mathematics and Statistics, and Chongqing Key Laboratory of Analytic Mathematics and Applications, Chongqing University, Chongqing, 401331, China
Corresponding Author AffilicationUniversity of Macau
Recommended Citation
GB/T 7714
Qin, Hongyu,Wu, Fengyan,Zhang, Jiwei,et al. A Linearized Compact ADI Scheme for Semilinear Parabolic Problems with Distributed Delay[J]. Journal of Scientific Computing,2021,87(1).
APA Qin, Hongyu,Wu, Fengyan,Zhang, Jiwei,&Mu, Chunlai.(2021).A Linearized Compact ADI Scheme for Semilinear Parabolic Problems with Distributed Delay.Journal of Scientific Computing,87(1).
MLA Qin, Hongyu,et al."A Linearized Compact ADI Scheme for Semilinear Parabolic Problems with Distributed Delay".Journal of Scientific Computing 87.1(2021).
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Qin, Hongyu]'s Articles
[Wu, Fengyan]'s Articles
[Zhang, Jiwei]'s Articles
Baidu academic
Similar articles in Baidu academic
[Qin, Hongyu]'s Articles
[Wu, Fengyan]'s Articles
[Zhang, Jiwei]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Qin, Hongyu]'s Articles
[Wu, Fengyan]'s Articles
[Zhang, Jiwei]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.